RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2015, Volume 25, Issue 2, Pages 157–179 (Mi vuu474)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Criteria for uniform complete controllability of a linear system

V. A. Zaitsev

Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: The notion of uniform complete controllability of linear system introduced by R. Kalman plays a key role in problems of control of asymptotic properties for linear systems closed by linear feedback control. E. L. Tonkov has found a necessary and sufficient condition of uniform complete controllability for systems with piecewise continuous and bounded coefficients. The Tonkov criterion can be considered as the definition of uniform complete controllability. If the coefficients of the system satisfy weak conditions then the definitions of Kalman and Tonkov are not coincide. We obtain necessary conditions and sufficient conditions for uniform complete controllability in the sense of Kalman and Tonkov for systems with measurable and locally integrable coefficients. We introduce a new definition of uniform complete controllability that extends the definition of Tonkov and coincides with the definition of Kalman providing the matrix $B(\cdot)$ is bounded. We prove some known results on the controllability of linear systems that allow the weakening of the requirements on the coefficients. We prove that if a linear control system $\dot x=A(t)x+B(t)u$, $x\in\mathbb{R}^n$, $u\in\mathbb{R}^m$, with measurable and bounded matrix $B(\cdot)$ is uniformly completely controllable in the sense of Kalman then for any measurable and integrally bounded $m\times n$-matrix function $Q(\cdot)$ the system $\dot x=(A(t)+B(t)Q(t))x+B(t)u$ is also uniformly completely controllable in the sense of Kalman.

Keywords: linear control system, uniform complete controllability.

Full text: PDF file (325 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977.1, 517.926
MSC: 93B05, 93C05
Received: 15.03.2015

Citation: V. A. Zaitsev, “Criteria for uniform complete controllability of a linear system”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:2 (2015), 157–179

Citation in format AMSBIB
\Bibitem{Zai15}
\by V.~A.~Zaitsev
\paper Criteria for uniform complete controllability of a linear system
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2015
\vol 25
\issue 2
\pages 157--179
\mathnet{http://mi.mathnet.ru/vuu474}
\elib{http://elibrary.ru/item.asp?id=23681099}


Linking options:
  • http://mi.mathnet.ru/eng/vuu474
  • http://mi.mathnet.ru/eng/vuu/v25/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zaitsev, “Ravnomernaya polnaya upravlyaemost i globalnoe upravlenie asimptoticheskimi invariantami lineinoi sistemy v forme Khessenberga”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:3 (2015), 318–337  mathnet  elib
    2. A. A. Kozlov, “O dostatochnom uslovii globalnoi skalyarizuemosti lineinykh upravlyaemykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 221–230  mathnet  crossref  mathscinet  elib
    3. A. A. Kozlov, I. V. Ints, “O ravnomernoi globalnoi dostizhimosti dvumernykh lineinykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 178–192  mathnet  crossref  elib
    4. E. K. Makarov, S. N. Popova, “Ob opredelenii ravnomernoi polnoi upravlyaemosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 326–343  mathnet  crossref  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:147
    Full text:44
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018